Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 1998 / Article

Open Access

Volume 1 |Article ID 240730 | 4 pages | https://doi.org/10.1155/S1026022697000265

Necessary and sufficient conditions for oscillations of linear delay partial difference equations

Received02 Apr 1997

Abstract

This paper is concerned with the linear delay partial difference equation Am,n=i=1upiAmki,nli+j=1vqjAm+τj,n+σj, where pi and qj are r×r matrices, Am,n=(am,n1,am,n2,,am,nr)T,ki,li,τj and σj are nonnegative integers, u and v are positive integers. Sufficient and necessary conditions for all solutions of this equation to be oscillatory componentwise are obtained.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

70 Views | 381 Downloads | 9 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.